| Catalog Number |
20159E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite extension set was clogged.The following information was provided by the initial reporter: 2071-pc unable to flush or draw blood from bd smartsite extension sets.The valve is inconsistently not patent; it is often the side port as opposed to the main port.Nurses are attempting to flush prior to starting iv start, not always able to which results in having to open another package or only have one lumen available to use which defeats the purpose of the two-port extension sets.
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint that unable to flush or draw could not be verified due to the product not being returned for failure investigation.A device history record review for model 20159e lot number 22029775 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description